# SDR N6WA2013022701

- Difficulty date: February 27, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N164GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10256
- Aircraft time: 19,888 hours, 13,428 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLEANERS REPORTED UNUSUAL ODOR AND SMOKE IN ACFT.  INSPECTION FOUND RECIRCULATION FAN NR 1 NOT WORKING IAW AMM 21-22-10.  DEFERED RECIRC FAN NR 1 ON 24129000, MEL 21-21-01, CAT C.
